Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 384, NWS Bismarck, ND

August 9, 2008Bowman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 9, 2008, 6:47 PM MDT for Bowman County, North Dakota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2008, 6:47 PM MDT (00:47 UTC)
Expired
Aug 9, 2008, 7:45 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Bowman County, ND

The radar

The Rapid City radar (KUDX), 237 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 100047
SVRBIS
NDC011-100145-
/O.NEW.KBIS.SV.W.0384.080810T0047Z-080810T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM MDT SAT AUG 9 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 745 PM MDT

* AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF MUD BUTTES...OR 26 MILES WEST OF BOWMAN...AND MOVING
  SOUTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUD BUTTES BY 705 PM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

LAT...LON 4625 10404 4627 10368 4594 10349 4594 10404
TIME...MOT...LOC 0047Z 342DEG 12KT 4605 10389

$$

CJS/TWH
3 follow-up statements
000 
WWUS53 KBIS 100103
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
803 PM CDT SAT AUG 9 2008

NDC011-100145-
/O.CON.KBIS.SV.W.0384.000000T0000Z-080810T0145Z/
BOWMAN ND-
701 PM MDT SAT AUG 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR WESTERN BOWMAN COUNTY...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF MUD BUTTES...OR 26 MILES SOUTHWEST OF 
BOWMAN...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS
OF SOUTHWESTERN BOWMAN COUNTY TO THE WEST AND SOUTHWEST OF
MUD BUTTES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4625 10404 4627 10368 4594 10349 4594 10404
TIME...MOT...LOC 0101Z 342DEG 12KT 4601 10387

$$

CJS/TWH
000 
WWUS53 KBIS 100129
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
829 PM CDT SAT AUG 9 2008

NDC011-100145-
/O.CON.KBIS.SV.W.0384.000000T0000Z-080810T0145Z/
BOWMAN ND-
728 PM MDT SAT AUG 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHWESTERN BOWMAN COUNTY...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTHWEST OF MUD BUTTES...OR 31 MILES SOUTHWEST OF
BOWMAN...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
SOUTHWESTERN BOWMAN COUNTY.

IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 4609 10404 4610 10373 4594 10362 4594 10404
      4598 10404 4598 10403 4599 10404
TIME...MOT...LOC 0128Z 346DEG 16KT 4595 10394

$$

CJS/TWH
000 
WWUS53 KBIS 100145
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
845 PM CDT SAT AUG 9 2008

NDC011-100156-
/O.EXP.KBIS.SV.W.0384.000000T0000Z-080810T0145Z/
BOWMAN ND-
746 PM MDT SAT AUG 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOWMAN COUNTY HAS
EXPIRED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND NO LONGER POSES
A SIGNIFICANT THREAT IN SOUTHWESTERN BOWMAN COUNTY.

LAT...LON 4609 10404 4610 10373 4594 10362 4594 10404
      4598 10404 4598 10403 4599 10404
TIME...MOT...LOC 0129Z 346DEG 16KT 4595 10394

$$

CJS/TWH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:14 PM MDT, 4 hours 33 minutes earlier.

Area forecast discussion, Aug 9, 2:14 PM MDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT SAT AUG 9 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...

FORECAST CONCERNS/HIGHLIGHTS THROUGHOUT THE SHORT TERM PERIOD
INVOLVE MAINLY PRECIPITATION CHANCES AND THE ASSOCIATED POTENTIAL
FOR SEVERE CONVECTION OVER THE NEXT SEVERAL DAYS...AS WELL AS
TEMPERATURE TRENDS AS AN UPPER LEVEL LOW PRESSURE SYSTEM BECOMES
ESTABLISHED OVER THE NORTHERN PLAINS STATES. MODEL GUIDANCE IS
GENERALLY IN GOOD AGREEMENT THROUGH THE PERIOD...SO HAVE UTILIZED A
MODEL BLEND FOR FORECAST DETAILS WITH PRIMARY EMPHASIS TOWARD THE
GFS.

MORNING SURFACE/UPPER AIR ANALYSIS REVEALED A WEAK SURFACE TROUGH
DRAPED ACROSS THE LEE SIDE OF THE ROCKIES BENEATH WEAKENING
MID/UPPER LEVEL RIDGING ON ACCOUNT OF WEAK SHORTWAVE ENERGY
TRAVERSING THE FLOW. THIS AFTERNOON...WIDESPREAD CLOUDS AND ISOLATED
TO WIDELY SCATTERED SHOWERS/THUNDERSHOWERS HAVE BEEN OBSERVED ON
RADAR AND SATELLITE IMAGERY ACROSS WESTERN AND CENTRAL NORTH
DAKOTA...LIKELY THE RESULT OF THE UPSTREAM LOW PRESSURE SYSTEM
FORECAST TO BECOME THE MAJOR WEATHER PLAYER OVER THE NEXT SEVERAL
DAYS. WITH ONLY A GRADUAL BREAKDOWN OF THE UPPER RIDGE AND SLOW
MOTION OF THE DEVELOPING SURFACE TROUGH...PERSISTENCE APPEARS TO BE
THE BEST OPTION FOR THE EVENING/OVERNIGHT PERIOD. SHOWERS AND
THUNDERSTORMS ARE APT TO DEVELOP IN UPSLOPE FLOW OVER THE HIGHER
TERRAIN OF OUR WESTERN NEIGHBORS...AND ARE LIKELY TO SPREAD EASTWARD
INTO THE WESTERN DAKOTAS DURING THE EVENING/OVERNIGHT HOURS.
ADDITIONAL THUNDERSTORMS MAY DEVELOP IN THE WEST AND SOUTH DURING
THE OVERNIGHT AS LOW LEVEL WARM ADVECTION IMPROVES. AIR MASS ACROSS
WESTERN AND CENTRAL ND WILL BE ONLY MARGINALLY UNSTABLE BENEATH
MODEST MIDLEVEL LAPSE RATES OF 6.5 TO 7.0 DEG C/KM AT BEST...AND THE
BEST SUPPORT FOR ORGANIZED CONVECTION WILL REMAIN ACROSS EASTERN
MT/WY. THAT SAID...SEVERE THUNDERSTORMS SHOULD NOT BE MUCH OF A
CONCERN FOR TONIGHT. THIS CONCURS WITH RECENT SPC CONVECTIVE
OUTLOOKS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE ON
SUNDAY AS A SURFACE LOW OVER SOUTHEASTERN MT/NORTHEASTERN WY BEGINS
TO ORGANIZE IN RESPONSE TO THE ARRIVAL OF A POTENT UPPER LEVEL
LOW/SHORTWAVE TROUGH. CONVECTIVE ACTIVITY WILL PROBABLY BE ONGOING
FOR MUCH OF THE DAY ACROSS MY CENTRAL AND EAST WITHIN PERSISTENT WAA
REGIME AND ISENTROPIC ASCENT ALONG W-E SURFACE WARM FRONTAL
BOUNDARY...BUT WEAK INSTABILITY/SHEAR WILL ACT AGAINST A SEVERE
THREAT WITH THIS ACTIVITY. HOWEVER...WIDESPREAD 60S DEWPOINTS AND
DECENT SURFACE HEATING ACROSS WESTERN ND SHOULD YIELD MODERATE
DESTABILIZATION BY MID/LATE AFTERNOON AS FLOW ALOFT BEGINS TO FAVOR
AT LEAST MARGINAL DEEP LAYER SHEAR VALUES OF 30 TO 35 KTS. GFS BUFR
FORECAST SOUNDINGS ACROSS WESTERN ND INDICATE MODERATE TO STRONG
INSTABILITY AND LITTLE OR NO CAPPING BY MID AFTERNOON...SUGGESTING
ISOLATED THUNDERSTORMS COULD BE TRIGGERED BY ANY SHORTWAVE IMPULSE
RIDING OVER THE COLLAPSING RIDGE. IF THIS OCCURS...VERTICAL SHEAR
ALONG WITH 1500 TO 2500 J/KG CAPES MAY SUPPORT SUPERCELL STRUCTURES
WITH LARGE HAIL/DAMAGING WINDS THE PRIMARY THREATS. STRONGER FORCING
FOR ASCENT ARRIVING LATER IN THE EVENING WILL LIKELY GIVE WAY TO
INCREASED COVERAGE/INTENSITY OF ORIGINAL ACTIVITY. FOR THAT
REASON...HAVE INSERTED SEVERE WORDING FOR OUR WESTERN ZONES FOR
SUN/SUN NIGHT. AN INCREASING SOUTH/SOUTHWESTERLY LLJ/ALBEIT MODEST
AS STRONGER DYNAMIC LIFTING BEGINS TO OVERSPREAD THE AREA ALONG THE
EDGE OF THE RIDGE POINTS TO THE POSSIBILITY OF ONE OR MORE STORM
CLUSTERS/MCSS TRANSLATING EASTWARD THROUGH THE CENTRAL CWA THROUGH
THE EVENING AND OVERNIGHT. THE EVOLUTION OF THIS THREAT IS UNCERTAIN
AT THIS TIME...BUT LATER SHIFTS MAY NEED TO MONITOR THE SITUATION
CLOSELY FOR A POTENTIAL SEVERE THREAT SPREADING EASTWARD INTO THE
CENTRAL.

VERY ACTIVE WEATHER WILL LIKELY PERSIST ON MONDAY WITH YET ANOTHER
SUBSTANTIAL SEVERE THREAT A POSSIBILITY. GFS CONTINUES TO PROG AN
ABUNDANCE OF LOW LEVEL MOISTURE STREAMING NORTHWARD INTO CENTRAL ND
IN ADVANCE OF EASTWARD-ADVANCING COLD FRONT. MORNING CONVECTION MAY
POTENTIALLY LIMIT AVAILABLE INSTABILITY ACROSS THE WARM SECTOR...BUT
AT LEAST MARGINAL TO MODERATE DESTABILIZATION SHOULD FAVOR MLCAPES
OF 1000 TO 2000 J/KG...VALUES THAT WOULD BE HIGHER IF ANY SURFACE
HEATING OF SIGNIFICANCE CAN OCCUR. STRONG UPPER LEVEL DIVERGENCE AND
LOW LEVEL CONVERGENCE ALONG THE SURFACE BOUNDARY WILL FAVOR
THUNDERSTORM GROWTH...AND AVAILABLE INSTABILITY/SHEAR WILL ONCE
AGAIN PROMOTE STRONG ROTATING UPDRAFTS CAPABLE OF PRODUCING LARGE
HAIL AND PERHAPS DAMAGING WIND GUSTS. VERTICAL SHEAR PROFILES ARE
FAVORABLE FOR ONE OR MORE MCS TYPE SYSTEMS ACROSS THE CWA WITHIN
REGION OF FORCED ASCENT ENFORCED BY A POTENT NEGATIVELY TILTED
SHORTWAVE TROUGH ROTATING THROUGH EASTERN MT. SHOWERS AND
THUNDERSTORMS ARE LIKELY TO CONTINUE ON TUESDAY WITHIN COLD AIR
ALOFT ASSOCIATED WITH THE UNSEASONABLY STRONG UPPER LOW...ALTHOUGH
THE COVERAGE AND INTENSITY OF THE ACTIVITY SHOULD BE CONSIDERABLY
LOWER THAN ON PREVIOUS DAYS.

TEMPERATURES ACROSS THE CWA THROUGHOUT THE SHORT TERM PERIOD ARE
EXPECTED TO BE NORMAL TO SLIGHTLY BELOW NORMAL FOR THIS TIME OF
YEAR. COLD AIR ALOFT ASSOCIATED WITH THE MAIN SYSTEM OF INTEREST AND
ITS ASSOCIATED CLOUDS/PRECIPITATION FORCED A SLIGHT LOWERING IN MAX
TEMPERATURES ACROSS THE BOARD AS THE PRIMARY CHANGE TO THE GRIDS IN
THAT DEPARTMENT.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE EXTENDED FORECAST PERIOD WILL CONTINUE TO BE INFLUENCED BY THE
CLOSED UPPER LOW CURRENTLY POSITIONED OVER THE PACIFIC NORTHWEST
WHICH MOVES INTO OUR LOCAL REGION MID-WEEK. AS EXPECTED MODELS
CONTINUE TO HAVE DIFFICULTY WITH THE OVERALL EVOLUTION OF THIS
SYSTEM...MAINLY WHERE IT TRACKS TOWARDS THE END OF THIS WORK WEEK.
THE LATEST GFS KEEPS IT IN THE NORTHERN PLAINS REGION THROUGHOUT THE
PERIOD...WHILE THE ECMWF IS MORE PROGRESSIVE WITH THE LOW/OPEN UPPER
LEVEL WAVE MOVING IT INTO THE SOUTHERN GREAT LAKES REGION BY
SATURDAY. STAYED THE COURSE ONCE AGAIN WITH POPS WED-FRI KEEPING
SATURDAY DRY FOR NOW. TRENDED TEMPS DOWNWARDS THURSDAY AND FRIDAY
WITH SOME POSSIBLE RECOVERY BY SATURDAY. OVERALL TEMPS WILL BE BELOW
SEASONAL NORMS.

&&

.AVIATION...
AS THE UPPER RIDGE AXIS PUSHES SLOWLY EAST TONIGHT THROUGH SUNDAY
NIGHT...WE WILL SEE INCREASING CHANCES FOR THUNDERSTORMS (POSSIBLY
SEVERE WEST SUNDAY AND AREA WIDE MONDAY) OVER THE NEXT 24-48 HOURS.
IN THE SHORT TERM AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS
REMAINS OVER SOUTH CENTRAL ND...PRODUCING MVFR CIGS AND VIS. MAY
ALSO SEE ISOLD IFR CONDITIONS IN ANY HEAVY TSRA. AREAS IF SHOWERS
AND THUNDERSTORMS LOOK TO PERSIST THROUGH TONIGHT WITH STORMS
REDEVELOPING SUNDAY AFTERNOON WEST AND CENTRAL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

CLH/RSL/NH
Hazardous weather outlook, Aug 9, 4:47 AM MDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
547 AM CDT SAT AUG 9 2008

NDZ017>020-031>035-040>046-101100-
MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
547 AM CDT SAT AUG 9 2008 /447 AM MDT SAT AUG 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS MORNING AND
AFTERNOON...WITH SCATTERED THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY NIGHT.
SOME STORMS COULD BE SEVERE SUNDAY AFTERNOON AND NIGHT.
THUNDERSTORMS ARE FORECAST AGAIN WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-021>023-025-036-037-047-048-050-051-101100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
547 AM CDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY NIGHT.
SOME STORMS COULD BE SEVERE SUNDAY AFTERNOON AND NIGHT.
THUNDERSTORMS ARE FORECAST AGAIN WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:11 PM MDTAreal Flood AdvisoryBISBowman, Slope6 hr
Aug 10, 2:56 AM MDTAreal Flood AdvisoryBISStark4 hr
Aug 10, 3:34 AM MDTAreal Flood AdvisoryBISMcKenzie3 hr
Aug 10, 4:59 AM MDTFlash Flood WarningBISStark61 min
Aug 10, 2:08 PM MDTAreal Flood AdvisoryBISStutsman6 hr
Aug 10, 2:25 PM MDTAreal Flood WarningBISStutsman6 hr
Aug 10, 3:35 PM MDTSevere Thunderstorm WarningBISGolden Valley, Slope40 min
Aug 10, 4:16 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.